# SDR SIMA202001132001

- Difficulty date: January 12, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 32,634 hours, 30,201 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8182403
- Part serial: 200105040
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE CABIN & COCKPIT ON CLIMB OUT~ 13000 FEET ASSOCIATED WITH BUZZING NOISE ON RH SIDE OF AC-C/A-CW COMPLY WITH EO EM-2100-048 ON THE #1 & 2 PACK DUE TO SMOKE EVENT. PERFORMED INSPECTION ON #2 PACK ACM IAW AMM 21-51-03. NO DEFECTS WERE NOTED DURING THE INSPECTION. PERFORMED OPS CHECK OF LH AND RH PACKS IAW AMM 21-51-00. VERIFIED WATER WAS COMING OUT OF SPRAY NOZZLES. OPS CHCK GOOD. AND NO DEFECTS WERE NOTED USING THE ENGINES AS A BLEED SOURCE.  LH ACM TURBINE WAS FOUND TO BE DAMAGED AND THE CAUSE OF THE SMOKE IN CABIN AND COCKPIT DURING CLIMB OUT. THERE IS NO REQUIREMENT TO PERFORM ETN-EM-72-034 PER INTIAL NOTE THIS DOCUMENT IS NOT REQUIRED AS THE SOURCE OF THE ODOR WAS DETERMINE TO NOT BE AN ENGINE. REMOVED AND REPLACED #1 ACM IAW EO-EM-2100-048 REV 2 AND AMM 21-51-03. OPS CHECK AND LEAK CHECK GOOD. REMOVED AND REPLACED L/H AVIONICS VENT FAN IAW AMM 21-26-02. OPS CHECK GOOD. REMOVED AND REPLACED DUAL HEAT EXCHANGER ON LH SIDE IAW AMM 21-51-02. OPS CHECK AND LEAK CHECK GOOD. A/C  OK FOR SERVICE. EKLECTONIC COMPARTMENT FAN P/N 526484 S/N 101361078; LH HEAT EXCHANGER P/N 816630-1 S/N 200210105
